Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 75, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 15, 2009, 11:53 AM CDT for 8 counties in Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 11:53 AM CDT (16:53 UTC)
- Expired
- Jun 15, 2009, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Dent County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:10 PM CDT | FLASH FLOOD | 2 S Crocker, MO | STATE ROUTES DD AND HH CLOSED DUE TO FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 151653
FFWSGF
MOC015-029-065-125-131-141-161-169-152000-
/O.NEW.KSGF.FF.W.0075.090615T1653Z-090615T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 AM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHERN BENTON COUNTY IN CENTRAL MISSOURI...
SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 300 PM CDT.
* AT 1150 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL AMOUNTS OF TWO TO FIVE INCHES HAVE FALLEN THIS
MORNING ACROSS THE WARNED AREA
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LAW ENFORCEMENT AND THE DEPARTMENT OF TRANSPORTATION HAS REPORTED
NUMEROUS ROADS CLOSED DUE TO FLOODING ACROSS THE WARNED AREA. DRIVE
WITH EXTREME CAUTION. TURN AROUND DONT DROWN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3758 9117 3758 9131 3751 9131 3750 9121
3742 9122 3742 9176 3760 9177 3770 9238
3786 9241 3780 9255 3789 9263 3806 9307
3807 9351 3835 9351 3830 9219 3815 9153
3780 9153 3779 9133 3771 9131 3768 9115
$$
BARJENBRUCH1 follow-up statement
000
WGUS73 KSGF 151809
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT MON JUN 15 2009
MOC015-029-065-125-131-141-161-169-152000-
/O.CON.KSGF.FF.W.0075.000000T0000Z-090615T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-CAMDEN MO-MARIES MO-MILLER MO-DENT MO-BENTON MO-
MORGAN MO-
109 PM CDT MON JUN 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
CAMDEN...DENT...MARIES...MILLER...PHELPS...PULASKI...SOUTHERN BENTON
AND SOUTHERN MORGAN COUNTIES...
AT 102 PM CDT...THE THUNDERSTORMS THAT PRODUCED TWO TO FIVE INCHES
OF RAIN OVER PARTS OF CENTRAL MISSOURI INTO THE EARLY MORNING HOURS
HAD MOVED OFF TO THE EAST...HOWEVER NEW THUNDERSTORMS WERE STARTING
TO REDEVELOP SOUTH OF THE WARNED AREA.
NUMEROUS ROADS REMAIN FLOODED...INCLUDING HIGHWAY X IN MILLER
COUNTY...HIGHWAY BB IN MORGAN COUNTY...AND HIGHWAYS DD AND HH IN
PULASKI COUNTIES. RUNOFF FROM ADDITIONAL THUNDERSTORMS WILL SLOW THE
FALL OR CAUSE FLOOD WATERS TO CLIMB EVEN HIGHER DURING THE MIDDLE TO
LATE AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE IN ALONG CREEKS AND OTHER FLOOD PRONE AREAS SHOULD BE ALERT
FOR RISING WATER LEVELS. IF FLOODING IS OBSERVED...TURN AROUND DONT
DROWN.
&&
LAT...LON 3758 9117 3758 9131 3751 9131 3750 9121
3742 9122 3742 9176 3760 9177 3770 9238
3786 9241 3780 9255 3789 9263 3806 9307
3807 9351 3835 9351 3830 9219 3815 9153
3780 9153 3779 9133 3771 9131 3768 9115
$$
RUNNELSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 10:06 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 15, 10:06 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1006 AM CDT MON JUN 15 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... AS OF 1000 AM...CONVECTION CONTINUES TO FORM ALONG THE WARM FRONT ORIENTED ACROSS MISSOURI FROM KANSAS CITY TO MEMPHIS TENNESSEE. THE STRONGEST STORMS ARE ELEVATED AND FORMING AT THE NOSE OF 30 T0 40 KT 850MB FLOW OVER CENTRAL MISSOURI. THE COLUMN IS QUITE SATURATED WITH VERY LITTLE DRY AIR INTRUSION SO HEAVY RAINFALL REMAINS THE PRIMARY THREAT. SOME DRIER AIR IS WORKING ITS WAY INTO EXTREME SOUTHERN MISSOURI WELL SOUTH OF THE FRONTAL BOUNDARY WHERE A STRONG CAP IS IN PLACE. ALONG THE SURFACE BOUNDARY OVER CENTRAL MISSOURI...MOST UNSTABLE CAPE VALUES ARE ON THE ORDER OF 2000 J/KG ALONG THE BOUNDARY. SURFACE BASED CONVECTION IS NOT LIKELY IN THE NEXT FEW HOURS AS SURFACE AND MIXED LAYER INHIBITIONS ARE ON THE ORDER OF 100 J/KG. CLOUD COVER ACROSS THE WARM SECTOR SOUTH OF THE FRONT WILL WORK TO INHIBIT SURFACE HEATING AND DESTABILIZATION THIS MORNING. PLENTY OF SHEAR IS IN PLACE OVER THE THREAT AREA WITH WIDESPREAD 40 TO 45 KT OF DEEP LAYER SHEAR AND 30 KT FROM 0 TO 1 KM. WITH SURFACE BASED CONVECTION UNLIKELY...ELEVATED HAIL PRODUCERS WILL BE A CONCERN WITH THE STRONGER STORMS. OVER THE WARM SECTOR OF SOUTHWEST MISSOURI...PLENTY OF INSTABILITY IS IN PLACE WITH GOOD WIND SHEAR. HOWEVER...SURFACE INHIBITIONS REMAIN HIGH WITH SIGNIFICANT CLOUD COVER OVERHEAD. THIS AREA WILL LIKELY REMAIN QUIET THROUGH THE MORNING. CLEARING SKIES OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI WILL ALLOW DESTABILIZATION THIS AFTERNOON. THE FRONT WILL HAVE LIFTED WELL NORTH BY THEN. WITH THE LACK OF A STRONG TRIGGER...THIS INSTABILITY MAY REMAIN UNTAPPED THIS AFTERNOON. THIS WOULD LEAVE SIGNIFICANT INSTABILITY IN PLACE AHEAD AN MCS MOVING OUT OF KANSAS THIS EVENING AND OVERNIGHT. THE CURRENT EXPECTATION IS FOR CONVECTION TO MOVE INTO THE ARE FROM THE WEST IN THE EVENING AND OVERNIGHT HOURS. KARDELL && .DISCUSSION... FORECAST HIGHLIGHTS/CHALLENGES IN THIS PACKAGE WILL DEAL WITH SEVERE WEATHER CHANCES THROUGH TONIGHT...THEN ATTENTION WILL TURN TO DRY AND WARM CONDITIONS DURING THE MIDDLE PORTIONS OF THE WEEK. CURRENTLY...SHOWERS HAVE DEVELOPED ACROSS THE SOUTHERN AND WESTERN PORTIONS OF THE CWA. A SUPERCELL THUNDERSTORM CONTINUES TO PUSH EAST ACROSS SOUTH CENTRAL KANSAS THIS MORNING AND IF ITS ABLE TO SUSTAIN ITSELF IT SHOULD PUSH INTO THE FAR SOUTHWESTERN CWA AROUND 10Z. ADDITIONAL THUNDERSTORM ACTIVITY HAS DEVELOPED ACROSS CENTRAL KANSAS AND THIS ACTIVITY IS SLOWLY PUSHING TO THE EAST NORTHEAST. THE LOW LEVEL JET IS CURRENTLY AROUND 30 TO 35KT OUT OF THE SOUTH AND SHOULD VEER TO THE EAST AND NOSE INTO THE AREA. THERE IS ELEVATED INSTABILITY OVER THE REGION AREA THIS MORNING WITH GENERALLY 1000 TO 1500 J/KG OF MU-CAPE ACROSS THE AREA. ANY ACTIVITY THE DEVELOPS OVER THE AREA SHOULD BE ELEVATED...BUT WILL HAVE TO WATCH THE STORMS TO THE WEST AS THEY ARE CURRENTLY SURFACE BASED AND COULD REMAIN SURFACE BASED AS THEY MOVE INTO THE AREA. MID LEVEL LAPSE RATES ARE NOT THAT GREAT OVER THE AREA AND MID LEVEL TEMPERATURES ARE QUITE WARM AS 500 MB TEMPERATURES ARE AROUND -8 TO -9 DEGREES. THIS SHOULD LIMIT THE HAIL AND SEVERE THREAT THIS MORNING...BUT THERE WILL REMAIN A MARGINAL THREAT WITH THE ELEVATED CONVECTION. IF THE SUPERCELL TO THE WEST MAINTAINS ITSELF THERE WILL BE A GREATER SEVERE THREAT WITH THAT ACTIVITY. FEEL THAT CONVECTION WILL GRADUALLY INCREASE OVER THE REGION THIS MORNING AND WILL GENERALLY PUSH EAST OF THE AREA BY THE AFTERNOON. THERE SHOULD BE SOME LINGERING ACTIVITY ACROSS CENTRAL MISSOURI THIS AFTERNOON. CONVECTION SHOULD REDEVELOP ACROSS WESTERN AND CENTRAL KANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE WIND FIELDS SUPERCELLS WILL BE POSSIBLE ACROSS THESE AREAS. THIS ACTIVITY WILL SPREAD EAST TOWARDS THE AREA AND WILL LIKELY DEVELOP INTO AN MCS NEAR OR OVER THE AREA. THERE IS POTENTIAL FOR SUPERCELLS ACROSS THE FAR WESTERN CWA BEFORE THE STORMS DEVELOP INTO AN MCS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH ANY SUPERCELL...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS WITH THE MCS OVERNIGHT. HEAVY RAINFALL WILL ALSO BE POSSIBLE. AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION BY MID WEEK BRINGING AN END TO THE ACTIVE WEATHER PATTERN. UNDER THE RIDGE MUCH WARMER WEATHER WILL MOVE INTO THE AREA. WITH HIGHS IN THE LOWER TO MID 90S POSSIBLE. WITH THE RECENT RAINS THE GROUND IS VERY GREEN AND MOIST AND THE MODELS ARE LIKELY OVERDOING HIGHS SOME...THUS HAVE UNDER CUT HIGHS A FEW DEGREES. THE LOW LEVEL MOISTURE WILL LEAD TO MUGGY CONDITIONS...AND HEAT INDEX VALUES WILL LIKELY WARM INTO THE UPPER 90S TO AROUND 100 DEGREES WEDNESDAY AND THURSDAY AFTERNOON. AN UPPER LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS LATE IN THE WEEK...WHICH WILL PUSH A COLD FRONT THROUGH THE AREA...BRING SLIGHTLY COOLER CONDITIONS AND CHANCES FOR THUNDERSTORMS LATE THIS WEEK INTO THE START OF THE WEEKEND. WISE && .AVIATION... FOR THE 12Z KSGF AND KJLN TAFS...A THUNDERSTORM COMPLEX DEVELOPED THIS MORNING BUT REMAINED WELL NORTH AND EAST OF THE TAF SITES. THERE IS ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN OKLAHOMA THIS MORNING. FEEL THE MAJORITY OF THIS ACTIVITY WILL REMAIN NORTH AND SOUTH OF THE TAF SITES RESPECTIVELY...HOWEVER CANNOT COMPLETELY RULE OUT ISOLATED CONVECTION NEAR THE TAF SITES THIS MORNING AND AFTERNOON. CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE IN TAFS AT THIS TIME. LATE THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS CENTRAL KANSAS AND PUSH EAST TOWARDS THE AREA. ANOTHER COMPLEX OF STORMS WILL LIKELY DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS. THE EXACT TRACK THIS WILL TAKE IS STILL IN QUESTION...BUT WILL LIKELY PASS NEAR THE TAF SITES AND HAVE INCLUDED VCTS IN THE TAFS FOR THE OVERNIGHT HOURS TO COVER THIS. A STRONG LOW LEVEL JET WILL DEVELOP OVERNIGHT INTO TUESDAY MORNING...WHICH MAY RESULT IN LOW LEVEL WIND SHEAR AT THE TAF SITES. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 15, 7:07 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 AM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 707 AM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS WIND GUSTS TO 60 MPH VERY HEAVY RAINFALL AND LOCALIZED FLOODING AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: TWO ROUNDS OF STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY. THE FIRST IS CURRENTLY PUSHING EAST THROUGH CENTRAL MISSOURI AND WILL PUSH OUT OF THE OUTLOOK AREA BY MID MORNING. THE SECOND ROUND IS EXPECTED TO EFFECT THE WESTERN PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON INTO THE EVENING HOURS...THEN SPREAD ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT. DISCUSSION: A THUNDERSTORM COMPLEX HAS DEVELOPED ACROSS CENTRAL MISSOURI THIS MORNING AND IS CURRENTLY PUSHING EAST THROUGH THE NORTHEASTERN PORTIONS OF THE OUTLOOK AREA. THIS ACTIVITY WILL CONTINUE TO PUSH EAST AND IS EXPECTED TO EXIT THE OUTLOOK AREA BY MID MORNING. THE STRONGER STORMS WITHIN THIS ACTIVITY COULD BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF STORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL KANSAS. THE ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN THIS AREA. THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE SIZE OF GOLF BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. THIS ACTIVITY IS EXPECTED TO THEN DEVELOP INTO A COMPLEX OF STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN BE POSSIBLE WHICH COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGER THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED ACROSS PORTIONS OF CENTRAL MISSOURI THIS MORNING AND MAY BE NEED AGAIN ACROSS THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Special weather statement, Jun 15, 9:11 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 911 AM CDT MON JUN 15 2009 MOZ071-083-151445- PHELPS MO-DENT MO- 911 AM CDT MON JUN 15 2009 ...SIGNIFICANT WEATHER ALERT FOR DENT AND SOUTHERN PHELPS COUNTIES UNTIL 945 AM CDT... AT 910 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF NEWBURG...OR 14 MILES SOUTH OF ROLLA...MOVING EAST AT 30 MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF SALEM...ALSO MOVING EAST AT 30 MPH. PEOPLE IN DENT AND SOUTHERN PHELPS COUNTIES...INCLUDING THE CITY OF SALEM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BARJENBRUCH
Local storm report, Jun 15, 9:28 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0927 AM FLASH FLOOD 3 S MONTREAL 37.93N 92.59W
06/15/2009 CAMDEN MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON STATE ROUTE BB CLOSED DUE TO
FLOODING.
&&
HATCHLocal storm report, Jun 15, 9:30 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0929 AM FLASH FLOOD 3 NW CROCKER 37.98N 92.30W
06/15/2009 PULASKI MO DEPT OF HIGHWAYS
STATE ROUTE U CLOSED DUE TO HIGH WATER.
&&
HATCHLocal storm report, Jun 15, 9:38 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0936 AM FLASH FLOOD 2 N STOUTLAND 37.84N 92.51W
06/15/2009 CAMDEN MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY H CLOSED DUE TO FLOODING.
&&
HATCHLocal storm report, Jun 15, 11:08 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD 3 SW ELDON 38.32N 92.62W
06/15/2009 MILLER MO DEPT OF HIGHWAYS
STATE ROUTE Z CLOSED DUE TO FLOODING.
&&
HATCHSpecial weather statement, Jun 15, 11:52 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1152 AM CDT MON JUN 15 2009 MOZ079-151715- POLK MO- 1152 AM CDT MON JUN 15 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN POLK COUNTY UNTIL 1215 PM CDT... AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRISVILLE...OR 10 MILES SOUTH OF BOLIVAR...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. KARDELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:10 AM CDT | Areal Flood Advisory | SGF | Benton, St. Clair | 6 hr |
| Jun 15, 5:33 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 42 min |
| Jun 15, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 51 min |
| Jun 15, 6:03 AM CDT | Tornado Warning | SGF | Camden, Miller | 27 min |
| Jun 15, 6:11 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Jun 15, 6:27 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 48 min |
| Jun 15, 7:27 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Phelps, Pulaski | 5 hr |
| Jun 15, 8:35 AM CDT | Flash Flood Warning | SGF | Dent | 3 hr |
| Jun 15, 12:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 45 min |
| Jun 15, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 49 min |
| Jun 15, 12:59 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 4 hr |
| Jun 15, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 51 min |
| Jun 15, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 51 min |
| Jun 15, 1:57 PM CDT | Tornado Warning | SGF | Oregon | 33 min |
| Jun 15, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 35 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 54 min |
| Jun 15, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 31 min |
| Jun 15, 2:41 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 5 hr |
| Jun 15, 2:55 PM CDT | Flash Flood Warning | SGF | Dent, Phelps | 3 hr |
| Jun 15, 3:02 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Pulaski | 18 hr |
| Jun 15, 3:35 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 20 hr |
| Jun 15, 5:58 PM CDT | Areal Flood Warning | SGF | Dent, Phelps | 18 hr |
| Jun 15, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 59 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.